# SDR USAASB02043

- Difficulty date: March 3, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE REPORTED THE LOW LEVEL EMERGENCY LIGHTS AT SEAT ROWS 6 ABC THROUGH 9 ABC INOPERATIVE AND THE MID CABIN OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLIES IN THE CEILING AT CENTER AISLE ADJACENT TO SEAT ROW 12 AND AT BATTERY POSITION 4 STATION 598.  OPERATIONAL CHECK GOOD.  (M)
